# SDR SWIA200920784

- Difficulty date: January 4, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 25,447 hours, 23,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4844 - EMERGENCY OVERHEAD CABIN LIGHT INOP.  REPOSITIONED GROUND WIRE.
